Segui
DANIELE SEMOLA
Titolo
Citata da
Citata da
Anno
Constancy of the Dimension for RCD(K,N) Spaces via Regularity of Lagrangian Flows
E Brué, D Semola
Communications on Pure and Applied Mathematics 73 (6), 1141-1204, 2020
1172020
Lectures on optimal transport
L Ambrosio, E Brué, D Semola
Springer Nature, 2021
962021
Rigidity of the 1-Bakry–Émery inequality and sets of finite perimeter in RCD spaces
L Ambrosio, E Brué, D Semola
Geometric and Functional Analysis 29 (4), 949-1001, 2019
542019
Rectifiability of the reduced boundary for sets of finite perimeter over spaces
E Brue, E Pasqualetto, D Semola
Journal of the European Mathematical Society 25 (2), 413-465, 2022
442022
Boundary regularity and stability for spaces with Ricci bounded below
E Bruè, A Naber, D Semola
Inventiones mathematicae, 1-115, 2022
372022
Volume bounds for the quantitative singular strata of non collapsed RCD metric measure spaces
G Antonelli, E Brué, D Semola
Analysis and Geometry in Metric Spaces 7 (1), 158-178, 2019
272019
Sharp isoperimetric comparison on non collapsed spaces with lower Ricci bounds
G Antonelli, E Pasqualetto, M Pozzetta, D Semola
arXiv preprint arXiv:2201.04916, 2022
232022
Rectifiability of RCD (K, N) spaces via δ-splitting maps
E Bruè, E Pasqualetto, D Semola
Annales Fennici Mathematici 46 (1), 2021
222021
Polya-Szego inequality and Dirichlet p-spectral gap for non-smooth spaces with Ricci curvature bounded below
A Mondino, D Semola
Journal de Mathématiques Pures et Appliquées 137, 238-274, 2020
212020
Constancy of the dimension in codimension one and locality of the unit normal on RCD (K, N) spaces
E Brue, E Pasqualetto, D Semola
Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, 2022
20*2022
Weak Laplacian bounds and minimal boundaries in non-smooth spaces with Ricci curvature lower bounds
A Mondino, D Semola
arXiv preprint arXiv:2107.12344, 2021
172021
Regularity of Lagrangian flows over spaces
E Bruè, D Semola
arXiv preprint arXiv:1803.04387, 2018
162018
Asymptotic isoperimetry on non collapsed spaces with lower Ricci bounds
G Antonelli, E Pasqualetto, M Pozzetta, D Semola
Mathematische Annalen, 1-54, 2023
142023
Quantitative Obata’s theorem
F Cavalletti, A Mondino, D Semola
Analysis & PDE 16 (6), 1389-1431, 2023
132023
Lipschitz continuity and Bochner-Eells-Sampson inequality for harmonic maps from spaces to spaces
A Mondino, D Semola
arXiv preprint arXiv:2202.01590, 2022
82022
Improved regularity estimates for Lagrangian flows on RCD (K, N) spaces
E Brué, Q Deng, D Semola
Nonlinear Analysis 214, 112609, 2022
82022
The equality case in Cheeger's and Buser's inequalities on RCD spaces
N De Ponti, A Mondino, D Semola
Journal of Functional Analysis 281 (3), 109022, 2021
82021
On the notion of Laplacian bounds on 𝑅𝐶𝐷 spaces and applications
N Gigli, A Mondino, D Semola
Proceedings of the American Mathematical Society 152 (02), 829-841, 2024
52024
Fundamental Groups and the Milnor Conjecture
E Bruè, A Naber, D Semola
arXiv preprint arXiv:2303.15347, 2023
52023
Recent developments about Geometric Analysis on RCD(K,N) spaces
D Semola
Scuola Normale Superiore, 2020
42020
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20